Singular integrals with mixed homogeneity

E. Fabes; N. Rivière

Studia Mathematica (1966)

  • Volume: 27, Issue: 1, page 19-38
  • ISSN: 0039-3223

How to cite


Fabes, E., and Rivière, N.. "Singular integrals with mixed homogeneity." Studia Mathematica 27.1 (1966): 19-38. <>.

author = {Fabes, E., Rivière, N.},
journal = {Studia Mathematica},
keywords = {integral equations, integral transforms},
language = {eng},
number = {1},
pages = {19-38},
title = {Singular integrals with mixed homogeneity},
url = {},
volume = {27},
year = {1966},

AU - Fabes, E.
AU - Rivière, N.
TI - Singular integrals with mixed homogeneity
JO - Studia Mathematica
PY - 1966
VL - 27
IS - 1
SP - 19
EP - 38
LA - eng
KW - integral equations, integral transforms
UR -
ER -

Citations in EuDML Documents

  1. Maria Manfredini, Sergio Polidoro, Interior regularity for weak solutions of ultraparabolic equations in divergence form with discontinuous coefficients
  2. Dian K. Palagachev, Lubomira G. Softova, Characterization of the interior regularity for parabolic systems with discontinuous coefficients
  3. Dian K. Palagachev, Maria A. Ragusa, Lubomira G. Softova, Cauchy-Dirichlet problem in Morrey spaces for parabolic equations with discontinuous coefficients
  4. Robert S. Strichartz, Invariant pseudo-differential operators on a Lie group
  5. Chiarenza, Filippo, L p -regularity for systems of PDE’s, with coefficients in VMO

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.